IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev EST Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electronics Simulation Technology (EST) [schedule] [select]
Chair Akimasa Hirata (Nagoya Inst. of Tech.)
Vice Chair Shinichiro Ohnuki (Nihon Univ.), Masayuki Kimishima (Advantest), Jun Shibayama (Hosei Univ.)
Secretary Jun Sonoda (National Inst. of Tech.,Sendai College), Ryosuke Suga (Aoyama Gakuin Univ.)
Assistant Takahiro Ito (Nagoya Inst. of Tech.), Kazuhiro Fujita (Fujitsu)

Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Kensei Oh (Nagoya Inst. of Tech.)
Vice Chair Atsuhiro Nishikata (Tokyo Inst. of Tech.)
Secretary Takahiro Aoyagi (Tokyo Inst. of Tech.), Takanori Unou (Denso)
Assistant Nami Sasaki (Seiwa Electric MFG), Hiroyoshi Shida (Tokin EMC Engineering), Sho Muroga (Akita Univ.)

Technical Committee on Microwaves (MW) [schedule] [select]
Chair Yoshinori Kogami (Utsunomiya Univ.)
Vice Chair Tadashi Kawai (Univ. of Hyogo), Kensuke Okubo (Okayama Prefectural Univ.), Shintaro Shinjo (Mitsubishi Electric)
Secretary Takashi Shimizu (Utsunomiya Univ.), Masaru Sato (Fujitsu Labs.)
Assistant Satoshi Yoshida (Kagoshima Univ.), Kyoya Takano (Tokyo Univ. of Science)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]
Chair Ken-ichi Yamazaki
Secretary Shinobu Ishigami, Masateru Ikehata
Assistant Takaaki Ibuchi

Conference Date Thu, Oct 24, 2019 09:20 - 17:50
Fri, Oct 25, 2019 09:00 - 17:20
[updated]
Topics EMC, Microwave, Electromagnetic field simulation. 
Conference Place  
Sponsors This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter, IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on EMCJ, MW, EST.

Thu, Oct 24 AM  EMCJ 1 [updated]
09:20 - 10:05 [updated]
  09:20-09:25
[updated]
Opening Address ( 5 min. )
(1)
EMCJ
09:25-09:45
[updated]
Study for Common-Mode Noise Suppression by Balance Matching on Isolated Resonant Converters Taiki Nishimoto, Naoki Sawada, Noriaki Takeda, Masahiro Yamaoka, Toru Yamada (Panasonic)
(2)
EMCJ
[updated]
09:45-10:05 Excitation method of mode-division multiplexed transmission in 4-wire STP cable using transformer Takuya Sato, Tohlu Matsushima, Yuki Fukumoto (Kyutech)
  10:05-10:15 Break ( 10 min. )
Thu, Oct 24 AM  MW 1 [updated]
10:15 - 11:35
(3)
MW
[updated]
10:15-10:35 A Study of Wireless Signal Transmission Between Two Printed Circuit Boards with U-Type Slot Masayuki Sekiguchi, Teruo Tobana, Yoji Isota, Kohei Akimoto, Masashi Kawakami (Akita Prefectural Univ.)
(4)
MW
[updated]
10:35-10:55 Prototype results of 2.4GHz band rectifier circuit for wireless power transmission Fumiya Arai, Yoji Isota, Teruo Tobana, Kouhei Akimoto, Masashi Kawakami (Akita Prefectural Univ.)
(5)
MW
[updated]
10:55-11:15 Efficiency Enhancement of GaN Doherty Power Amplifier at Large Power Back-Off with Virtual Short Stub Technique Satoru Honda, Shuichi Sakata, Yuji Komatsuzaki, Shintaro Shinjo (Mitsubishi Electric)
(6)
MW
[updated]
11:15-11:35 T-Junction OMT with 45-degree tilted Waveguide Ports Hidenori Yukawa, Yu Ushijima, Toru Takahashi, Naofumi Yoneda, Moriyasu Miyazaki (Mitsubishi Ele. Corp.)
  11:35-12:35 Lunch Break ( 60 min. )
Thu, Oct 24 PM 
Chair: Jun Sonoda (National Institute of Technology, Sendai College)
12:35 - 13:35
(7)
EST
[updated]
12:35-12:55 Fundamental Study on Whole Body Average SAR for Millimeter Wave Using the FDTD Method
[updated]
Sachiko Kodera, Akimasa Hirata (NIT), Kenji Taguchi, Tatsuya Kashiwa (KIT)
(8)
EST
[updated]
12:55-13:15 :A Study on Heatstroke Risk Assessment in Urban Space. Toshiki Kamiya, Akimasa Hirata (NITech), Ryo Onishi (JAMSTEC)
[updated]
(9)
EST
[updated]
13:15-13:35 Optical Response Analysis of Mixed Thin Films
-- Relationship Between Thin Film Structure and Plazmon Excitation in Kretschmann Arrangement --

[updated]
Tomohiro Tamaru, Di Wu, Seiya Kishimoto, Yoshito Ashizawa, Katsuji Nakagawa, Shinichiro Ohnuki (Nihon Univ)
  13:35-13:45 Break ( 10 min. )
Thu, Oct 24 PM  EMCJ 2 [updated]
13:45 - 15:05
(10)
EMCJ
[updated]
13:45-14:05 Time Domain Characteristics of Leaked Radio Waves from Microwave Oven in 2.4 GHz Band Wireless LAN Channel
-- Part1 : Analysis of Transform Microwave Oven --
Takeshi Kobayashi, Kenji Kita (Toyo Univ.), Hiroyasu Ishikawa (Nihon Univ.), Hideyuki Shinonaga (Toyo Univ.)
(11)
EMCJ
[updated]
14:05-14:25 Time Domain Characteristics of Leaked Radio Waves from Microwave Oven in 2.4 GHz Band Wireless LAN Channel
-- Part2 : Analysis of Inverter Microwave Oven --
Takeshi Kobayashi, Kenji Kita (Toyo Univ.), Hiroyasu Ishikawa (Nihon Univ.), Hideyuki Shinonaga (Toyo Univ.)
(12)
EMCJ
[updated]
14:25-14:45 A Study on Shielding Effect Improvement of Apertured Metal Enclosure by Using Cylinders in kHz Band. Eita Ideguchi, Ryosuke Suga (Aoyama Gakuin Univ.), Tomoki Uwano (Office Uwano), Osamu Hashimoto (Aoyama Gakuin Univ.)
(13)
EMCJ
[updated]
14:45-15:05 Design of Small Transceiver based on Wideband Human Body Communication for Wireless Myoelectric Limb Koki Muramatsu, Jianqing Wang, Daisuke Anzai (NIT)
  15:05-15:15 Break ( 10 min. )
Thu, Oct 24 PM  MW 2 [updated]
15:15 - 16:15
(14)
MW
[updated]
15:15-15:35 Derivation of Impedance-type Equivalent Network for Short Circuited Parallel Plate Planar Circuit and its Validity based on 2 Dimensional Scalar Eigen Function Hsu, Jui-Pang, Takaharu Hiraoka (Kanagawa Univ.)
(15)
MW
[updated]
15:35-15:55 Analysis of Rectangular Waveguide H-plane Right-angle Bend based on Impedance type Equivalent Network
[updated]
Takaharu Hiraoka, Hisamichi Toyoshima, Hsu, Jui-Pang (Kanagawa Univ.)
(16)
MW
[updated]
15:55-16:15 Formulation of Radiation Reaction and Scattering in Finite Length Single-Conductor Transmission Line Model Daiki Tashiro (CRIEPI), Takashi Hisakado (Kyoto Univ.), Tohlu Matsushima (Kyutech), Osami Wada (Kyoto Univ.)
  16:15-16:25 Break ( 10 min. )
Thu, Oct 24 PM 
16:25 - 17:05
(17)
EMCJ
[updated]
16:25-17:05 [Special Talk]
Conical monopole antennas with non-uniform transmission line type structure terminated in free space impedance
Shigeki Minegishi (TGU)
Thu, Oct 24 PM 
17:05 - 17:50
(18)
EST
[updated]
17:05-17:45 [Invited Talk]
Open the way to the Future with Supercomputing
-- R&D Activities on Cyberscience Center --
Ryusuke Egawa, Hiroyuki Takizawa (Tohoku Univ.)
  17:45-17:50 Closing Address ( 5 min. )
Fri, Oct 25 AM  EST 2
Chair: Yasuo OHTERA (Toyama Prefectural University)
09:00 - 10:25
  09:00-09:05 Opening Address ( 5 min. )
(19)
EST
[updated]
09:05-09:25 A Study on Planar Array Antenna Dimension Dependency of Transmission Characteristics Calculation of Radome by Transmission Line Theory Eiji Hanada, Kohei Kitta, Ryosuke Suga, Osamu Hashimoto (Aoyama Gakuin Univ.)
(20)
EST
[updated]
09:25-09:45 A Study on computational methods for the Radar Cross Section of Corner Reflectors Takefumi Namiki (Terrabyte)
(21)
EST
[updated]
09:45-10:05 Analysis of EM Wave Propagation in Seawater by Ground Penetrating Radar with UHF Band Using FDTD Method with GPU Cluster Jun Sonoda (NIT, Sendai)
(22)
EST
[updated]
10:05-10:25 Stochastic Analysis of Transmission Characteristics of Differential-Paired lines using Polynomial Chaos Methods Kanau Kawamura, Yoshiki Kayano, Yoshio Kami, Fengchao Xiao (UEC)
  10:25-10:35 Break ( 10 min. )
Fri, Oct 25 AM 
10:35 - 11:35
(23)
[updated]
10:35-10:55  
(24)
[updated]
10:55-11:15  
(25)
EMCJ
[updated]
11:15-11:35 Experimental Evaluation of a Prototype TEM Horn for Radiated Immunity Test in Close Proximity Katsushige Harima (NICT), Takayuki Kubo, Takeshi Ishida (Noise Laboratory)
  11:35-12:35 Lunch Break ( 60 min. )
Fri, Oct 25 PM 
12:35 - 13:15
(26)
[updated]
12:35-13:15
[updated]

[updated]
  13:15-13:25 Break ( 10 min. )
Fri, Oct 25 PM  MW 3 [updated]
13:25 - 14:25
(27)
MW
[updated]
13:25-13:45 Fundamental Study on Measurement Uncertainty of S11 Calibration for a Coaxial Line with Arbitrary Impedance Standards or Three Reference Materials with no Short Termination Kouji Shibata (Hachinohe Institute of Tech.)
(28)
MW
[updated]
13:45-14:05 Estimation on Water Content in Land by Embedded Type of Sensor Using AM Radio Broadcasting Waves Yuto Uchida, Futoshi Kuroki (NIT, Kure)
(29)
MW
[updated]
14:05-14:25 Estimation on Complex Dielectric Constants of Meats Using Ring Resonator Type of Electrode at Centimeter Frequencies for CTC Detection Application Shouta Sora, Futoshi Kuroki, Masanori Eguchi (NIT, Kure College), Takeshi Yamakawa (FLSI), Fumihiro Tanaka (UOEH)
Fri, Oct 25 PM  EST 3
Chair: Yoshiki Kayano (The University of Electro-Communications)
14:25 - 15:45
(30)
EST
[updated]
14:25-14:45 Design of Band-Pass Filters with Inductive Posts using Metallic Photonic Crystal Waveguide in Quasi-Millimeter-Wave Band Erika Katsuno, Chun-Ping Chen, Tomomasa Sato, Zhejun Zhang, Tetsuo Anada (Kanagawa Univ.)
(31)
EST
[updated]
14:45-15:05 Estimation of Heat Stroke Patients in the Three Prefectures of Japan
[updated]
Taku Nishimura, Kazuma Hasegawa, Ichiro Takeuchi (NITech), Ryusuke Egawa (Tohoku Univ.), Akimasa Hirata (NITech)
[updated]
(32)
EST
[updated]
15:05-15:25 A Study on the Peripheral Nerve Modeling in the Stimulation of Broca Area with TMS Takashi Sakai (NITech), Keisuike Tani, Satoshi Tnaka (Hamamatsu Univ. School of Medicine), Akimasa Hirata (NITech)
(33)
EST
[updated]
15:25-15:45 Measurement and simulation of sky spectrum toward weather forecast Haruyasu Tanaka, Yasuo Ohtera (Toyama Pref. Univ.)
  15:45-15:55 Break ( 10 min. )
Fri, Oct 25 PM  EMCJ 4
15:55 - 17:20
(34)
EMCJ
[updated]
15:55-16:15 Noise Suppression with Magnetic Composite Sheets in IC chip packaging and Improvements of Wireless Communication Performance
[updated]
Koh Watanabe, Kosuke Jike, Satoshi Tanaka, Noriyuki Miura, Makoto Nagata (Kobe Univ.), Akihiro Takahashi, Yasunori Miyazawa, Masahiro Yamaguchi (Tohoku Univ.)
(35)
EMCJ
[updated]
16:15-16:35 Study of non-contact heartrate measurement using both human diffracted wave estimation and wavelet transform
[updated]
Zheng Yang, Jianqing Wang, Daisuke Anzai (NIT), Takashi Saito, Hiroyuki Mori, Shunsuke Shibata (SOKEN), Goro Ueda (DENSO)
[updated]
(36)
EMCJ
[updated]
16:35-16:55 Analysis of Crosstalk Between Lines on Printed Circuit Board with 3 Layers Teruo Tobana, Yoji Isota, Masashi Kawakami, Akimoto Kohei (Akita Pref. Univ.)
(37)
EMCJ
[updated]
16:55-17:15 A Study of Decoupling Capacitor Implementation by PSD Method Using RBF Interpolation for Meta-modeling Masashi Kawakami (Akita Prefectural Univ.), Yoshiki Kayano, Fengchao Xiao (UEC), Teruo Tobana (Akita Prefectural Univ.), Yoshio Kami (UEC), Kohei Akimoto, Yoji Isota (Akita Prefectural Univ.)
  17:15-17:20 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EST Technical Committee on Electronics Simulation Technology (EST)   [Latest Schedule]
Contact Address Jun Sonoda (National Institute of Tech., Sendai College.)
est- 
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Sho Muroga (Akita Univ.)
emcj 
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Satoshi Yoshida (Kagoshima Univ.)
E-: eee-u
or Takashi Shimizu (Utsunomiya Univ.)
E-: tccu-u 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address  


Last modified: 2019-10-07 09:58:57


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to MW Schedule Page]   /   [Return to EST Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   Prev EST Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan